Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is my thyroid level OK ?

age-26,height-5.3,weight-50 t3 and t4 are normal tsh=13.5 i have facing many problem now a days like hair loss , allergy ,asthama, fatness plz give some solution. i take daily 100 mcg thyronorm tablet
Asked On : Thu, 26 May 2011
Answers:  2 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your tsh on higher side,so its hypothyroidism.I will advice you to take ayurvedic medication and panchakarma along this specially virechana,take chandraprabha tab 2 bd, kanchanargugul 2bd.Varunadi kashay 2tsf bd. start walking, yoga and pranayam. avoid oily, spicy,junk food.
Answered: Thu, 26 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.In spite of taking tablet your TSH is still high.You have to increase the dose and the symptoms that you have will improve.Take regular treatment.Also must have is good diet control and regular exercise.bye.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor